# SDR CA120924006

- Difficulty date: September 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 31035992
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT ENGINE FLAMED OUT APPROXIMATLEY 40 MILES FROM RUNWAY.  LANDING WAS CARRIED OUT WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED FAILURE OF ENGINE INTERNAL DRIVE FOR FUEL PUMP.  ON APPROACH TO AIRPORT THE RT ENGINE FAILED.  WE ELECTED TO SHUT THE ENGINE DOWN AND CONTINUE INTO AIRPORT.   WE DECLARED THE EMERGENCY AND WENT THROUGH THE APPROPRIATE CHECKLISTS.  LANDED AND TAXIED IN WITH NO INCIDENT.
